Junior Strength Advil Ibuprofen Tablets Usp 100 mg Fruit 40 Chewable Tablets


Super Savings Item! Save 32% on the Junior Strength Advil Ibuprofen Tablets Usp 100 mg Fruit 40 Chewable Tablets by Advil at Oasis of Health. Hurry! Limited time offer. Offer valid only while supplies last. Advil's Chewable Ibuprofen is a chewable tablet that relieves fever and pain for up to 8 hours. The chewable tablets come in different flavours to make taking medicine easy for your kids. Uses 100mg of Ibuprofen. Temporarily reduces fever and relieves minor aches and pain due to: Immunization Earache Cold Sore Throat


Junior Strength Advil Ibuprofen Tablets Usp 100 mg Fruit 40 Chewable Tablets by Advil
4.5 out of 5 stars with 49 reviews
Condition: New
Availability: In Stock
$31.49
$21.50
You Save: 32%


Quantity:  

 


Product Description & Reviews

Advil's Chewable Ibuprofen is a chewable tablet that relieves fever and pain for up to 8 hours. The chewable tablets come in different flavours to make taking medicine easy for your kids. Uses 100mg of Ibuprofen. Temporarily reduces fever and relieves minor aches and pain due to: Immunization Earache Cold Sore Throat

Features & Highlights

Additional Information

Brand:
Advil
Manufacturer:
PFIZER CONSUMER HEALTHCARE
Category:
Non-Aspirin
UPC:
062107006002
Publisher:
PFIZER CONSUMER HEALTHCARE
Binding:
Grocery
Item Size:
1.93 x 1.93 x 3.78 inches
Package Weight:
0.04 pounds
Package Size:
1.97 x 1.81 x 3.86 inches

 


Have questions about this item (0062107006002), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: CO-197197-X2, ean: 0096619435395,
Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 CapletsKirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.

mpn: 65417, ean: 0300450449108,
Contains no aspirin.Pack of two, 100-count box (total of 200-counts). Pure pain relief. Works fast on your headache.

mpn: 2849, ean: 0300450449023,
30045044912, Tylenol Es Tube 12/10 Caps, Size 12, 10Caps, Weight 10, st3477Tylenol Sleeve Caplets 10's (Pack of 12).

mpn: 17511, ean: 0305730175111,
When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains du...